# SDR 97ZZZM554

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572CA
- Make and model: Boeing 757-23APF
- Aircraft serial: 24868
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480013
- Condition: High Resistance
- Location: L-1 Window
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FLT 47 - APPROX 1 HOUR INTO FLIGHT, SMOKE AND ODOR WAS DETECTED IN COCKPIT.  ALL WINDOW HEAT TURNED OFF, AIRCRAFT DESCENDED TO 10,000 FT AND RETURNED TO MIA WITHOUT INCIDENT.  FOUND CORROSION ATL L-1 HEAT SENSOR.  HIGH RESISTANCE L-1 WINDOW.  WINDOW ASSY REPLACED.  AIRCRAFT RETURNED TO SERVICE.  (M)
